Announcement

Collapse
No announcement yet.

Theravac enamas??

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Theravac enamas??

    Hello everyone! Well, ive been haveing a lot of bowel problems.I was admitted to the hospitol for 5 days to get them going again. Well, i was doing good for about 2 weeks, then WHAM! now im up to 3 days without a movement. I was going everyday, then everyother day and this was the program i wanted to be on.

    A friend looked up Theravac enamas, and they are now called somthing new Like THE BOMB or something.Anyway, they are the same concept, however, they are $70. for 30. Does anyone know of a cheaper one??
    thank you
    Lin

    #2
    Theravac

    crashgirl -- Yes, they no longer make the Theravac Mini Enema. There is now another product that is supposed to be comparable. This has been posted before so check out the following web site:

    www.enemeez.com


    PLG
    The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

    Comment


      #3
      Yup, it's expensive to take a dump!
      Try Magic bullets. They're less expensive.

      Comment


        #4
        thank you

        Thank you. I did read about this on the board. (After i posted the question.) Im still haveing trouble w/the whole pooping thing. I am trying to do everyother day, using a suppository(MB). Is it bad to just "check" once in a while to make sure theres no poop in the lower bowle? If i just do dig stim like for a few seconds, then jump off the toilet?
        Thank You!

        Comment


          #5
          Checking your rectum for any remaining stool including the use of digital stimulation is always a good idea as you get back on a routine. It may take quite a few days to get going again. I suggest you do the program daily until you are back on track then transition to every other day.

          A good bowel emptying routine is dependent on so many things. These include how active you are, what you eat, if you are taking in enough fluids, including fiber in your diet, doing your program upright on the toilet, and stress in your life. Are you on stool softeners or fiber supplements? Try to take a look at everything and problem solve where you can. Try to change one thing at a time so you can really measure cause-and-effect. Good luck. PLG
          The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

          Comment


            #6
            I'm having similar problems

            Ever since I got back from my annual eval my quantity has dropped dramatically. I used a MB and only got a small amount. I am becoming concerned enough that I am considering talking some Sorbital or a Dulcolax if I haven't had a decent movement by Thursday. I am currently taking Casanthranol 30/Docusate NA 100 three times a day to counteract the 25 mg of Ditropan XL the urologist has me taking for bladder spasms.

            Can anyone tell me what to watch out for in case I am have an obstruction or am impacted?

            "And so it begins."
            "And so it begins."

            Comment


              #7
              TD -- Symptoms of constipation or an impaction are the absence of stools for 3 or more days, the presence of small, hard stools if able to pass any at all, abdominal distention and pain/discomfort, and if you are prone to it, an increase in AD symptoms. Make sure you are taking in enough fluids during the day to counteract the side effects of the Ditropan and keep your stools moving. If you can tolerate it you also might want to add a fiber supplement to your diet. PLG
              The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

              Comment

              Working...
              X